- June 13, 2014 at 3:33 am #119374
dizzydailyMemberTopics: 1Replies: 0
wow reading some posts here makes me think i have candida.
i have bad acid reflux that makes me dizzy,brain fog, blurry vision,rapid heartbeat even shortness of breath and of course heartburn.. all the other symptoms seem worse than the heartburn itself but i know our nervous system is connected with our digestive system . so one issue like acid reflux can be causing all these other symptoms.i use to take prevacid daily for 2 years straight and it took its toll on my body .. a major side effect from those pills were the non absorption of calcium and nutrients. which lead to a trip to the emergency room with major lower back pains ,in my spine. did my research after this and found out all the bad side effects of ppi’s.. slowly stopped taking prevacid and for 1 whole year i was fine, no pills ,no major acid reflux symptoms.4 weeks ago all my symptoms came back full force. unbearable living is how i describe it. did more research and came across digestive enzymes. long story short i started taking rainbow light digestive enzyme vegetable capsules for 6 days and in those 6 days my major symptoms were gone but in exchange i developed a serious severe rash all over my body. started in groin area and spread..using common sense i assumed it was the pills that caused it since i have not changed anything in my lifestyle ..went to a dermatologist and he gave me a cortisone shot and didnt really give me any solid advice other than its a rash. while chatting i recall him mentioning seaweed has high iodine levels. went home read bottle for ingredients and seen that sea vegetable complex was a listed ingredient in rainbow light enzymes and put two and two together, thinking this may have been the cause of my rash.i discontinued use of product even though it was helping with my reflux and especially my dizzy foggy feeling.
it has been 12 days since i took my last digestive enyzme and my rash is completely gone but my acid reflux is full blown again(especially dizzy feeling, which is unbearable).. i am uncertain if the rash came from pills or something else.
so after this long story my question is
since i am allergic too all fish shellfish and seafood .. can there be a link to the sea vegetable complex in the rainbow light digestive enzymes that may have caused my rash? and reading some of the commets here now i am thinking it might be this fungus you speak of?? totally lost !! PLease any sound advice you can give would be greatly appreciated
AlexJune 13, 2014 at 5:51 pm #119387
rasterParticipantTopics: 104Replies: 6838
I would get a different digestive enzyme product that isn’t fish derived and doesn’t contain iodine. You likely developed the rash because iodine has strong detoxing properties. Additionally, it can replace selenium and magnesium within the body…
As far as whether you have pathogenic candida or not, we are not going to diagnose you. I recommend checking out the candia5 hypo-sensitization test for diagnosis.
For acid problems I would look at taking acid products such as SF722, raw apple cider vinegar, vitamin C, coconut oil, hydro-chloric acid, etc.
For back pain you could be having kidney or liver symptoms and/or mineral deficiencies, its hard to say.
The topic ‘help dizzy brain fog feeling daily. thought acid refkux now thinking candida PLease Help’ is closed to new replies.